# SDR SWAA2024041667758

- Difficulty date: March 25, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WAS SAGGING & NEEDED ADJUSTMENT.   ADJUSTED FORWARD ENTRY DOOR IAW AMM 52-11-00-820-801. CHECKED GOOD.
